Alert archive / Pennsylvania / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Dec 22, 2013, 6:04 AM EST for Carbon County, Pennsylvania. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 22, 2013, 6:04 AM EST (11:04 UTC)
- Expired
- Dec 22, 2013, 7:00 AM EST
- In force
- 56 min
- Issued by
- NWS Philadelphia/Mount Holly
County Carbon County, PA
The radar
The Philadelphia radar (KDIX), 161 km from the middle of the area, began a volume at 11:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 11.1 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 956 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 334 m²/s²
- 0-3 km storm-relative helicity
- 410 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
809
WWUS81 KPHI 221104
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
604 AM EST SUN DEC 22 2013
PAZ054-060-061-221200-
BERKS PA-CARBON PA-LEHIGH PA-
604 AM EST SUN DEC 22 2013
...A NARROW LINE OF SHOWERS WITH POSSIBLE STRONG WIND GUSTS WILL
AFFECT NORTHWESTERN LEHIGH...SOUTHERN CARBON AND WESTERN BERKS
COUNTIES...
AT 559 AM EST...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM 12
MILES WEST OF ELYSBURG TO 33 MILES WEST OF LAWN...MOVING EAST AT 45
MPH.
ISOLATED WESTERLY WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE
SHOWERS AS THEY ENTER WESTERN SECTIONS OF CARBON LEHIGH AND BERKS
COUNTIES IN EASTERN PENNSYLVANIA.
THESE SHOWERS WILL BE NEAR TRESCKOW AROUND 650 AM AND LANSFORD AROUND
700 AM.
LAT...LON 4052 7637 4052 7625 4059 7605 4058 7603
4065 7599 4071 7581 4074 7577 4084 7592
4091 7600 4092 7600 4094 7595 4094 7560
4025 7604 4049 7644 4050 7643
$$
FORECASTER: DRAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Dec 22, 5:42 AM EST, 22 minutes earlier.
Area forecast discussion, Dec 22, 5:42 AM EST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
542 AM EST SUN DEC 22 2013
.SYNOPSIS...
LOW PRESSURE IN THE UPPER OHIO VALLEY WILL MOVE TO NEW YORK STATE
TONIGHT AS A NEW AREA OF LOW PRESSURE TAKES SHAPE ON THE COLD FRONT
IN EASTERN TENNESSEE. THAT NEW LOW MOVES TO NEW JERSEY MONDAY MORNING
AND OFF TO NOVA SCOTIA MONDAY EVENING...PULLING ITS COLD FRONT OFF
THE COAST. STRONG HIGH PRESSURE CENTERED IN MISSOURI ON TUESDAY
REACHES THE EAST COAST WEDNESDAY. A COLD FRONT FOLLOWS LATE THURSDAY
AND THERE IS A CHANCE LOW PRESSURE WILL FORM ON THAT FRONT ALONG
THE MID ATLANTIC COAST THURSDAY NIGHT. PLAINS STATES HIGH PRESSURE
SHOULD EVENTUALLY SLIDE ACROSS TO THE EAST COAST NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LOW PRESSURE OVER THE OHIO VALLEY WILL CONTINUE TO MOVE NORTHEAST
ALONG THE STATIONARY FRONT ACROSS WRN PA/NY. THIS WILL MEAN A SLOW
INCREASE IN CHC FOR SHOWERS ACROSS THE AREA TODAY. AREAS OF FOG WILL
ALSO BE ACROSS THE NRN ARES...WHERE SOME SNOW REMAINS ON THE GROUND.
THE MILD TEMPERATURES WILL CONTINUE...WITH HIGHS REACHING THE UPPER
60S AND LOW 70S OVER MANY AREAS...THE HIGHS WERE ADJUSTED DOWNWARD A
BIT FROM EARLIER FCSTS...SINCE IT IS BELIEVED THAT CLOUDY/MOSTLY
CLOUDY CONDITIONS WILL PREVAIL. WINDS WILL BE GUSTY FROM THE S/SW AT
10 TO 20 MPH TODAY. QPF WILL RANGE MOSTLY A TENTH OF AN INCH OR
LESS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
THE FRONT WILL GRADUALLY EASE ACROSS THE AREA TONIGHT. A RENEWAL OF
RAIN SHOWERS IS EXPECTED AS UPPER LEVEL DISTURBANCE ALOFT INTERACT
WITH THE SFC FRONT. TEMPERATURES WILL REMAIN WARM ENOUGH FOR ALL
RAIN ACROSS THE AREA. QPF MOSTLY AROUND 1/2 INCH...BUT TOTALS COULD
APPROACH 3/4 INCH OR A BIT HIGHER OVER THE DELMARVA. WINDS WILL
REMAIN MOSTLY SRLY/SWRLY AT AROUND 10 MPH.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
***WIDESPREAD RECORD MAXIMUM TEMPERATURES TODAY WITH POTENTIAL FOR
ONE OR 2 ALL TIME DECEMBER RECORD HIGHS***
JET STREAM LEVEL (500MB)...A STRONG WARM RIDGE OVER THE WESTERN
ATLANTIC YIELDS TO A STRONG TROUGH PASSAGE THROUGH THE NORTHEAST
STATES TUESDAY. ANOTHER NOTABLE TROUGH DEVELOPS OVER THE GREAT LAKES
REGION THURSDAY AND EVENTUALLY SHIFTS EASTWARD NEXT WEEKEND.
AVERAGE TEMP...CALENDAR DAY AVERAGE 15 TO 20 DEGREES ABOVE NORMAL
MONDAY...THEN NEAR NORMAL TUESDAY...5 TO 8 DEGREES BELOW NORMAL WEDNESDAY
THEN BACK TO NEAR NORMAL THURSDAY THROUGH SATURDAY.
FORECAST BASIS...GENERALLY A 50 50 BLEND OF 00Z/22 NCEP MOS GUIDANCE
WAS APPLIED FOR MONDAY THROUGH TUESDAY...THEN 00Z/22 GFS MEX MOS MOS
FOR TUESDAY NIGHT AND WEDNESDAY. BEYOND...THE 0543Z/22 WPC EXTENDED
GRIDS WERE APPLIED FOR WEDNESDAY NIGHT THROUGH SATURDAY WITH SOME
BLENDING BY THE 2M TEMPS FROM THE 00Z/22 ECMWF AND OR THE 00Z/22
GFS MEXMOS. THE 21Z/21 SREF POPS WERE CHECKED AGAINST THE 00Z/22
NCEP MOS GUIDANCE THROUGH TUESDAY NIGHT AND THE 00Z/22 GEFS POP
FOR .05 IN 6 HOURS WAS REVIEWED AGAINST THE NCEP MOS GUIDANCE FOR
WEDNESDAY-SATURDAY.
THE DAILIES...
MONDAY...PWAT 1.5" DELMARVA THRU SE NJ TO START THE DAY WITH LOW
PRESSURE CONSOLIDATING OVER NJ DURING THE MORNING AND A 200 KT
250 MB JET CORE JUST NORTH OF MAINE. THE LATTER JET CORE IS THE
RRQ FORCING THAT ASISTS THE PROBABLE HEAVY RAIN... 2-4 INCHES...ALONG
AND EAST OF THE SFC LOW. HIGH TEMPS AT 12Z AND USED THE ECMWF 2M
TEMPS FOR 18Z AND THEN BACK TO BLENDED NCEP GUIDANCE FOR 00Z
TUESDAY TO SHOW FALLING TEMPS DURING THE DAY IN RAIN SHOWERS.
HYDRO: NOT ENOUGH INFORMATION TO WARRANT A FLOOD WATCH AT THIS
5 AM HOUR FOR THE I95 CORRIDOR SEWD TO THE DELMARVA. WE MAY NEED
TO ISSUE THIS AFTN FOR THE 05Z-17Z/23 TIME FRAME (OVERNIGHT AND
MONDAY MORNING).
SO LONG AS THE AXIS OF 1.5 INCH OR GREATER RAIN IS SOUTHEAST OF I95
WE WONT HAVE A SIGNIFICANT FLOOD PROBLEM. RIGHT NOW...HEAVIEST RAIN
AXIS SHOULD BE VCNTY KESN-KACY BUT SHOULD IT SHIFT TO I95...THEN WE'D
HAVE SOME FLOOD PROBLEMS SINCE 6 HR FF GUIDANCE IS UNDER 2 INCHES
ALONG I95...IN SOME PLACES UNDER 1 INCH.
FOR NOW...WE ANTICIPATE HEAVIEST RAIN SHOULD BE FALLING ACROSS AREAS
(THE DELMARVA AND S NJ) THAT CAN HANDLE 2.2 INCHES OR MORE OF RAIN
IN 6 HOURS.
THE HAZARDOUS WEATHER OUTLOOK STATES OUR CONCERNS AND UNCERTAINTIES
HOPEFULLY IN USEFUL PREPARATORY TERMS.
LATE MONDAY AFTN OR MONDAY NIGHT...SLOW CLEARING WITH NW WIND GUST
20-30 MPH.
TUESDAY...WINDEX SECONDARY CFP ASSTD SNOW SHOWERS OR FLURRIES WITH
SHARP TROUGH ALOFT PASSING EWD ACROSS THE NE USA. VARIABLE CLOUDINESS.
WNW WIND GUST 10-15 MPH INCREASE TO 25 MPH GUSTS LATE DAY AND AT NIGHT.
CONFIDENCE: ABOVE AVERAGE
WEDNESDAY...SUNNY START WITH HIGH PRESSURE OVERHEAD AND SOME HIGH
CLOUDINESS DURING THE AFTN AND EVENING. NW WIND GUST 15 MPH IN THE
MORNING THEN LIGHT W OR SW WIND IN THE AFTN. CONFIDENCE: ABOVE AVERAGE.
THURSDAY...VARIABLE CLOUDINESS ASSTD WITH THE FRONTAL SYSTEM CROSSING
THE AREA. THE 00Z/22 ECMWF TRIES TO DEVELOP LOW PRESSURE ALONG THE
NJ COAST THURSDAY EVENING WITH PCPN IN OUR AREA. CONFIDENCE ON
DETAILS AND PCPN RISK IS BELOW AVERAGE.
FRIDAY...MOSTLY SUNNY. NORTHWEST GUST 15 MPH. CONFIDENCE: BELOW
AVERAGE
SATURDAY...VARIABLE HIGH CLOUDINESS. WEST GUST 15-20 MPH.
CONFIDENCE: AVERAGE.
&&
.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
CONDITIONS HAVE VARIED BETWEEN VFR AND MVFR AT THE TERMINALS SO FAR
OVERNIGHT. CIGS APPEAR TO BE TRENDING DOWNWARD WITH THE ARRIVAL OF
MORE WARM AND HUMID AIR ALONG WITH A LOW LEVEL JET ACROSS THE
REGION. I EXPECT THESE TRENDS TOWARD POORER FLYING WEATHER TO
CONTINUE...SO THE TAFS SHOW A PROGRESSION TOWARD IFR CONDITIONS
LATER TODAY. STEADIER SHOWERS WILL PROGRESS ACROSS THE AREA TODAY.
AREAS OF FOG WILL DEVELOP...ESPECIALLY ACROSS THE NRN AREAS WHERE
SOME SNOW REMAINS ON THE GROUND. LLWS WILL REMAIN IN THE TAFS FOR
THE MORNING WITH THE 50-60 KT LOW LEVEL JET EXPECTED TO REMAIN.
TONIGHT...THE LOW CONDITIONS WILL REMAIN AS A SLOW MOVING FRONT
APPROACHES FROM THE WEST.
OUTLOOK...
MONDAY...MODERATE TO HEAVY RAIN SHOWERS AT TIMES WITH MVFR AND IFR
CONDITIONS LIKELY IMPROVING FROM WEST TO EAST LATE IN THE DAY OR
EVENING WITH CLEARING. IFR FOG POSSIBLE DURING THE MORNING IN THE
LIGHT HIGH MOISTURE ENVIRONMENT OF THE FRONTAL BOUNDARY...ESPECIALLY
OVER THE COOLER GROUND OF NE PA AND NW NJ WHERE LIFR FOG IS POSSIBLE.
WSHIFT NW AND GUSTS INCREASE TO 20-25 KT LATE IN THE DAY AND EVENING.
TUESDAY...VFR CIGS WITH A CHANCE OF A MVFR CONDITION IN A MIDDAY
OR AFTN SNOW SHOWER....MAINLY ALONG AND N OF I80 (NNJ AND NE PA).
WNW WIND G15 KT INCREASE TO 25 KT LATE IN THE DAY FOLLOWING A
SECONDARY COLD FRONTAL PASSAGE.
WEDNESDAY...VFR SCT-BKN CLOUDS AOA 5000 FT. NW G 15 KT IN THE
MORNING BECOMING LIGHT W OR SW IN THE AFTN.
THURSDAY...MAINLY VFR BKN CIGS. SW WIND SHIFT NW AT NIGHT.
&&
.MARINE...
WE HAVE DECIDED TO RAISE THE SCA FLAG FOR DEL BAY WITH AN EARLIER
UPDATE. THE SRLY/SWRLY WINDS WILL CONTINUE TODAY AND TONIGHT WITH
GUSTS TO AROUND 25 KTS. SEAS ON DEL BAY MOSTLY 2 TO 4 FT AND 4 TO 6
FT OVER THE OCEAN WATERS. YOU CAN EXPECT OCCASIONAL SHOWERS ALONG
WITH SOME AREAS OF FOG ON THE WATERS TODAY AND TONIGHT.
OUTLOOK...
MONDAY THROUGH TUESDAY NIGHT...SMALL CRAFT ADVISORY CONDITIONS ARE
EXPECTED FOR THE ATLANTIC WATERS.
FOR DELAWARE BAY...ANY SCA CONDITIONS SHOULD OCCUR MAINLY MONDAY
EVENING AND TUESDAY EVENING.
WEDNESDAY THROUGH THURSDAY...NO MARINE HEADLINES ARE ANTICIPATED.
&&
.CLIMATE...
RECORD HIGH TEMPERATURES FOR TODAY 12/22...
NUMEROUS RER REPORTS HAVE BEEN SENT AND MORE WILL BE FORTHCOMING TODAY.
KACY...65 SET IN 1998. POR BACK TO 1874.
KPHL...64 SET IN 1998. POR BACK TO 1872. RER ALREADY.
KILG...64 SET IN 1998 AND 1984. POR BACK TO 1894. RER ALREADY.
KABE...61 SET IN 1998. POR BACK TO 1922.
KTTN...64 SET IN 1998. POR BACK TO 1865. RER ALREADY
KGED...68 SET IN 1949. POR BACK TO 1949. RER ALREADY
KRDG...61 SET IN 1998 AND 1949. POR BACK TO 1869. RER ALREADY
KMPO...58 SET IN 1990. POR BACK TO 1901.
POR = PERIOD OF RECORD.
FOR DECEMBER AS A WHOLE WE'VE TAKEN A LOOK AT THE ALL TIME RECORD
HIGHEST TEMPERATURE FOR THE MONTH. BASED ON EXPECTATIONS...THE
FOLLOWING LOCATIONS STILL HAVE A CHANCE OF EQUALING THEIR ALL
TIME DECEMBER RECORDS. ITS SOLELY DEPENDENT ON CLOUD COVER AND
SHOWERS.
KPHL...73 SET ON 12/4 AND 7/1998.
KILG...75 SET ON 12/4/1998.
THE SHORT PERIOD OF RECORD KGED IS 77, SET ON 12/1/1991.
THE DELAWARE DECEMBER ALL TIME RECORD HIGH IS 77.
THE MONTHLY RECORDS FOR ALL OUR CWA LONG TERM CLIMATE STATIONS ARE
IN THE 70S AND IN MOST CASES FEATURED THE PERIOD OF 12/4-7 1998. THE
MPO ALL TIME DECEMBER RECORD IS 66.
RAINFALL ON 12/23... DAILY RAINFALL RECORDS ARE AS FOLLOW
KACY 1.51 2007
KPHL 1.62 1907
KILG 1.41 1907
KGED 0.68 1968
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 PM EST MONDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 6 AM EST MONDAY FOR ANZ430-431.
&&
SYNOPSIS...DRAG
NEAR TERM...O'HARA
SHORT TERM...O'HARA
LONG TERM...DRAG 542A
AVIATION...DRAG/O'HARA
MARINE...DRAG/O'HARA
CLIMATE...542AHazardous weather outlook, Dec 22, 4:19 AM EST, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 419 AM EST SUN DEC 22 2013 NJZ001-007>010-PAZ054-055-060>062-103-105-230930- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-WESTERN MONTGOMERY-UPPER BUCKS- 419 AM EST SUN DEC 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PATCHY DENSE FOG IS POSSIBLE FOR SEVERAL HOURS MONDAY MORNING. THERE IS A SMALL CHANCE THAT RAPIDLY MELTING SNOW COMBINED WITH RAIN COULD CAUSE LOCALIZED SMALL STREAM FLOODING MONDAY. HOWEVER, CONFIDENCE IN THE OCCURRENCE OF FLOODING REMAINS BELOW AVERAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ070-071-101-102-104- 106-230930- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 419 AM EST SUN DEC 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAVY RAIN SHOWERS WILL PROBABLY RESULT IN PERIODS OF STREET FLOODING MONDAY MORNING AND A POSSIBLE SLOWER MORNING RUSH HOUR. THE AXIS OF THE HEAVIEST RAIN SHOULD REMAIN OVER THE DELMARVA AND SOUTHEAST NEW JERSEY. HOWEVER...THERE IS A SMALL CHANCE THE AXIS OF 2 TO 4 INCH RAINS COULD SHIFT SLIGHTLY NORTHWEST TO THE INTERSTATE 95 CORRIDOR... THEN SMALL STREAM FLOODING WOULD BECOME A POSSIBILITY...ESPECIALLY THE MORNING AND MIDDAY HOURS. THIS LATTER FLOOD RISK SCENARIO IS A SMALL CHANCE AT THIS TIME AND CURRENT THINKING IS THE HEAVY RAINS OF MORE THAN 2 INCHES WILL REMAIN JUST SOUTHEAST OF INTERSTATE 95. THIS SITUATION SHOULD BE MONITORED FOR UPDATED INFORMATION THIS AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-230930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 419 AM EST SUN DEC 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Dec 22, 6:04 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
604 AM EST SUN DEC 22 2013
PAZ054-060-061-221200-
BERKS PA-CARBON PA-LEHIGH PA-
604 AM EST SUN DEC 22 2013
...A NARROW LINE OF SHOWERS WITH POSSIBLE STRONG WIND GUSTS WILL
AFFECT NORTHWESTERN LEHIGH...SOUTHERN CARBON AND WESTERN BERKS
COUNTIES...
AT 559 AM EST...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM 12
MILES WEST OF ELYSBURG TO 33 MILES WEST OF LAWN...MOVING EAST AT 45
MPH.
ISOLATED WESTERLY WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE
SHOWERS AS THEY ENTER WESTERN SECTIONS OF CARBON LEHIGH AND BERKS
COUNTIES IN EASTERN PENNSYLVANIA.
THESE SHOWERS WILL BE NEAR TRESCKOW AROUND 650 AM AND LANSFORD AROUND
700 AM.
LAT...LON 4052 7637 4052 7625 4059 7605 4058 7603
4065 7599 4071 7581 4074 7577 4084 7592
4091 7600 4092 7600 4094 7595 4094 7560
4025 7604 4049 7644 4050 7643
FORECASTER: DRAGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 1:51 AM EST | Small Craft Advisory | PHI | 3 days |
Nearby
Special Weather Statements in Pennsylvania, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.